# SDR CA110222005

- Difficulty date: February 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,882 hours
- Engine: Lyc O360C2A
- Propeller: Mcauly 1A200*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A COMPANY DIRECTED 2 YEAR INSPECTION OF THE ID OF THE CRANKSHAFT IAW SB 505B WAS COMPLETED AND PITTING WAS DISCOVERED.  THE ID IS NOW AT MAX LIMITS AND PITTING REMAINS AND AN NDT INSPECTION WAS COMPLETED AND WILL BE COMPLETED EVERY 100 HRS AS REQUIRED IAW SB 505B.  THE OPTIONAL REAR PLUG HAS BEEN INSTALLED AS DESCRIBED IN WSDR 20110222004.
